Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 3, Number 5

All articles in this issue are freely accessible.

Hubert Anson Newton
Andrew W. Phillips.
Bull. Amer. Math. Soc. 3 (1897), 169-173
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557499
Transcendental numbers
Heinrich Weber.
Bull. Amer. Math. Soc. 3 (1897), 174-195
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557500
Notes
Bull. Amer. Math. Soc. 3 (1897), 199-200
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 3 (1897), 201-204
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

A Geometrical Treatment of Curves which are Isogonal Conjugate to a Straight Line with respect to a Triangle., by I. J. Schwatt.
Reviewer: F. Morley
Bull. Amer. Math. Soc. 3 (1897), 195-196
Review information
Full-text PDF Free Access
Annuaire pour l'An 1897 publié par le Bureau des Longitudes.
Reviewer: Ernest W. Brown
Bull. Amer. Math. Soc. 3 (1897), 196-198
Review information
Full-text PDF Free Access